# SDR 2005FA0000002

- Difficulty date: December 6, 2004
- Submitted: January 18, 2005
- Operation: General aviation
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 151520604000
- Part serial: 48515147
- Condition: Cracked
- Location: M/R Blade
- Part time: 5,301 hours
- Component: Blade
- Component part number: 641520201050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE WAS RECEIVED WITH AN UNSERVICEABLE BIM INDICATION.  DURING LEAK CHECK, A CHORDWISE CRACK, APPROX .5 INCH LONG WITH A CORROSION PIT IN THE CENTER, WAS FOUND.  THE CRACK IS LOCATED APPROX 70.75 INCH FROM TIP END AND 3.25 INCH FROM L/E.  CORROSION PIT A CENTER OF CRACK.  PREVENT CORROSION PITTING. (K)
